# SDR HALA2022120100007

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N493HA
- Make and model: Boeing 717-200
- Aircraft serial: 55184
- Aircraft time: 26,652 hours, 39,385 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY TAIL LIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY IAW AMM 33-51-03. OPS CHECK GOOD. OK FOR SERVICE.
